# SDR IPXA2018111435965

- Difficulty date: October 30, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608619
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT MLG DOOR CENTER, LOWER, FWD CORNER PAN WAS CRACKED.  REMOVED AND REPLACED THE MLG DOOR PAN IAW SRM 51-35-01, & 51-35-02.  MINOR.
